# SDR SWIA202265551

- Difficulty date: May 2, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 41,962 hours, 38,178 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Damaged
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, M
- Precautionary procedure: K

## Discrepancy

CREATED FROM FORWARD DISCREPANCY. PLEASE REFERENCE AML 898766 / D: L WINDOW HEAT CAUTION MESSAGE IN CRUISE. QRH PROCEDURE DID NOT CLEAR IT. / C: MEL 30-41-2 / CAT A DUE 05/02/22 / L WINDOW HEAT CAUTION MESSAGE IN CRUISE. QRH PROCEDURE DID NOT CLEAR IT.    (FLIGHT 1300 - FILED CLOSED)    AFTER FURTHER INVESTIGATION FOUND L/H WINDOW CRACK , REMOVED AND REPLACED L/H WINDOW UP TO INSTALLED PROCEDURE (A) STEP 9 OF AMM 56-12-01 SEE  EAML 898766 FOR FURTHER INSTALLATION.
